# SDR ASAA2021012233960

- Difficulty date: January 22, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 20,166 hours, 6,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750240
- Condition: Corroded
- Location: Aft Pit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TRANSITION PANEL RT SIDE BETWEEN STA 727E&F- STA 727I & J HAVE CORROSION AROUND FASTENER HOLES.  GROUNDED-YES.  REMOVED, FABRICATED AND INSTALLED AFT PIT TRANSITION PANEL ON RT BETWEEN FS 727E AND F TO FS 727I AND J.  REMOVED CORROSION ORIG THICKNESS .040, PER B737-900ER SRM 53-60-53-01-2.  REMOVED .008 MATERIAL OUT OF LIMITS, PER B737-900SRM 53-00-53-1A-2.  REMOVED, FABRICATED, AND INSTALLED, PER B737-900ERSRM 53-00-53-2R-5.
